A numerical treatment for the solution of the hydromagnetic peristaltic flow of a bio‐fluid with variable viscosity in a circular cylindrical tube
Articles > Article · 2010
Authors: Sefa Sezer, Ahmet YILDIRIM
International Journal for Numerical Methods in Biomedical Engineering, Journal Indexed in SCI Expanded, International, Scopus, 2010, vol 26, pp 1503-1514
DOI: 10.1002/cnm.1398
Summary
Abstract In this study, we obtained a new numerical solution for the MHD peristaltic flow of a bio‐fluid with variable viscosity in a circular cylindrical tube via the homotopy perturbation method (HPM). The axial velocity is obtained in a closed form. We made comparison between the results obtained by only three terms of HPM series with those obtained previously by perturbation technique. We observe that only few terms of the series expansion are required to obtain the numerical solution with good accuracy. Copyright © 2010 John Wiley & Sons, Ltd.